# SDR CA040519007

- Difficulty date: May 10, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 10,906 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6120 · Propeller Controlling System
- Part: Cable
- Part number: 2489407
- Condition: Broken
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) THE PROPELLER CABLE WORE WHERE IT ATTACHES TO THE SUPPORT CONNECTED TO THE STARTER JUST BELOW THE GOVERNOR. THIS AREA OF THE ASSEMBLY CANNOT BE VISUALLY INSPECTED. THE CREW NOTICED ON TAKING OFF, THE LOSS OF PROP PITCH CONTROL, REDUCED MANIFOLD PRESSURE, COMPLETED PROP OVERSPEED CHECK AND MADE AN UNEVENTFUL LANDING BACK AT LA RONGE. THE PROP CABLE WAS REPLACED AND THE AIRCRAFT WAS GROUND RUN, RIGGED TO SPEC, AND RETURNED TO SERVICE.
